# SDR AWXA9700261

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controls
- Condition: Vibration
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

DURING LANDING APPROACH, WHEN FLAPS MOVED FROM 1 DEGREE TOWARD 5 DEGREES, FLIGHT CONTROL VIBRATION AND ROLL-OFF TOWARD THE LEFT WAS NOTED.  APPEARED NORMAL BEYOND 5 DEGREE SETTING.  LOWERED FLAPS, INSPECTED FLAP SYSTEM INCLUDING CARRIAGES, SPINDLES, PANELS, BEARINGS, TRACKS FOR CONDITION AND OPERATION.  CHECKED SPOILER SYSTEM FOR PROPER FAIR, FLOAT, DELAM AND INTEGRITY.  ALL SYSTEMS OPERATED NORMAL WITH NO DEFECTS FOUND.
